# SDR ASAA2018112427067

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,685 hours, 5,932 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHIELD OVERHEAT R SIDE ILLUMINATED TOP OF CLIMB. GROUNDED - YES. PER QRH, TURNED OFF FOR 5 MINUTES - BACK ON, OPS NORMAL.
